MathSciNet Relay Station
MathSciNet bibliographic data
MR194882 (33 #3088) 46.35 (41.00)
Phelps, R. R. Čebyšev subspaces of finite dimension in $L\sb{1}$. Proc. Amer. Math. Soc. 17 1966 646–652.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement